TRIPLED COINCIDENCE POINT THEOREM UNDER φ-CONTRACTIONS IN ORDERED Sb-METRIC SPACES

Full Article - PDF

Published: 2017-10-20

Page: 10-21


ABDOLSATTAR GHOLIDAHNEH

Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.

SHABAN SEDGHI *

Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we prove tripled coincidence point of mappings such that g commutes with F, satisfying -contractive conditions in the framework of partially ordered Sb-metric spaces. Moreover, some examples of the main result are given.

Keywords: Tripled coincidence point, Commuting, Continuous, Complete Sb-metric, Generalized weakly contraction


How to Cite

GHOLIDAHNEH, A., & SEDGHI, S. (2017). TRIPLED COINCIDENCE POINT THEOREM UNDER φ-CONTRACTIONS IN ORDERED Sb-METRIC SPACES. Asian Journal of Mathematics and Computer Research, 21(1), 10–21. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1092

Downloads

Download data is not yet available.